Recent Advances in Fractional Calculus with Real World Applications

  E-mail   Print

The First International Conference on Computational Methods in Applied Sciences (IC2MAS 2019), Istanbul at Gelisim University, July 7 -July 12, 2019

Guest Editors
Prof. Zakia Hammouch
FST Errachidia, Moulay Ismail University, Morocco

Prof. Dumitru Baleanu
Institute of Space Sciences, Romania and Cankaya University, Ankara, Turkey

Manuscript Topics
In recent years, the fractional calculus has become a valuable tool for the modeling analysis and played a very important role in various fields such as: physics, chemistry, mechanics, electricity, biology, economy and control theory. Moreover, research on fractional ordinary or partial differential equations and other relative topics is very active and extensive around the world.

The focus will be on review new developments based on the fractional differentiation and integration, both on theoretical and numerical aspects.

This special session is a place for researchers to share new ideas on the theories, applications, numerical methods and simulations of fractional calculus and fractional differential equations. Our interested topics, but not limited, are given below

• New analytical and numerical methods to solve fractional differential equations
• Deterministic and stochastic fractional-order models
• Computational methods for fractional differential equations
• Analysis, modeling and control of fractional-order of phenomena in:
— Fluids dynamics;
— Mechanics;
— Biology;
— Physics;
— Optical Solitons
— Lie Symmetries
— Stability Analysis

Paper submission
All manuscripts will be peer-reviewed before their acceptance for publication.
Full paper submission due: August 31, 2019
Revised submission due: October 31, 2019
Paper acceptance decision: December 31, 2019

Instruction for Authors
Online submission system

Wei Gao, Gulnur Yel, Haci Mehmet Baskonus, Carlo Cattani
AIMS Mathematics, 2020, 5(1): 507-521. doi: 10.3934/math.2020034
+ Abstract     + HTML     + PDF(2779 KB)
Ali Akgül, Esra Karatas Akgül, Sahin Korhan
AIMS Mathematics, 2020, 5(1): 482-496. doi: 10.3934/math.2020032
+ Abstract     + HTML     + PDF(225 KB)
Ramazan Ozarslan, Erdal Bas, Dumitru Baleanu, Bahar Acay
AIMS Mathematics, 2020, 5(1): 467-481. doi: 10.3934/math.2020031
+ Abstract     + HTML     + PDF(1453 KB)
Zeliha Korpinar, Mustafa Inc, Dumitru Baleanu
AIMS Mathematics, 2020, 5(1): 236-248. doi: 10.3934/math.2020015
+ Abstract     + HTML     + PDF(960 KB)
Pakhshan M. Hasan, Nejmaddin A. Sulaiman, Fazlollah Soleymani, Ali Akgül
AIMS Mathematics, 2020, 5(1): 226-235. doi: 10.3934/math.2020014
+ Abstract     + HTML     + PDF(890 KB)
Ali Khalouta, Abdelouahab Kadem
AIMS Mathematics, 2020, 5(1): 1-14. doi: 10.3934/math.2020001
+ Abstract     + HTML     + PDF(297 KB)
Erhan Set, Ahmet Ocak Akdemir, Abdurrahman Gözpınar, Fahd Jarad
AIMS Mathematics, 2019, 4(6): 1684-1697. doi: 10.3934/math.2019.6.1684
+ Abstract     + HTML     + PDF(248 KB)
Behzad Ghanbari, Mustafa Inc, Abdullahi Yusuf, Dumitru Baleanu
AIMS Mathematics, 2019, 4(6): 1523-1539. doi: 10.3934/math.2019.6.1523
+ Abstract     + HTML     + PDF(239 KB)
Ali Khalouta, Abdelouahab Kadem
AIMS Mathematics, 2019, 4(5): 1307-1319. doi: 10.3934/math.2019.5.1307
+ Abstract     + HTML     + PDF(670 KB)
Hayman Thabet, Subhash Kendre, James Peters
AIMS Mathematics, 2019, 4(4): 1203-1222. doi: 10.3934/math.2019.4.1203
+ Abstract     + HTML     + PDF(1124 KB)
Saima Rashid, Ahmet Ocak Akdemir, Fahd Jarad, Muhammad Aslam Noor, Khalida Inayat Noor
AIMS Mathematics, 2019, 4(4): 1087-1100. doi: 10.3934/math.2019.4.1087
+ Abstract     + HTML     + PDF(250 KB)
Open Access Journals
Open Access Journals